# SDR 95ZZZM19

- Difficulty date: May 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N80ZR
- Make and model: Beech 1900C
- Aircraft serial: UC80
- System (JASC): 7120 · Engine Mount Section
- Part: Eng Mount
- Part number: 118910025121
- Condition: Cracked
- Location: Lt Engine
- Part time: 11,676 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE, AN INSPECTION OF LEFT TRUSS REVEALED A .375 INCH CRACK AT OUTBOARD UPPER MOUNT BOLT.  CRACK AT LOWER OUTBOARD GUSSETT .5 INCH CRACK AT TOP INBOARD GUSSETT .5 INCH.  CRACK AT TOP AFT, GUSSETT .375 INCH.  REPAIRED BY WELDING ALL CRACKS.
